Try our pain tool

Solpadeine MAX

Solpadeine Max Tablets contain a dual action formula of Paracetamol and Codeine for effective pain relief.

  • PARACETAMOL relieves your pain symptoms
  • CODEINE blocks messages from pain receptors

Solpadeine Max Tablets are suitable for migraines, headache, backache, rheumatic pain, period pain, dental pain, strains & sprains and sciatica.

 

Solpadeine MAX tablets product packaging

Solpadeine Max Soluble Tablets contain a triple action formula of Paracetamol, Codeine and Caffeine, for effective pain relief. The soluble tablets get to work 2x faster than Paracetamol alone*

  • PARACETAMOL relieves your pain symptoms
  • CODEINE blocks messages from pain receptors
  • CAFFEINE helps speed up the absorption of Paracetamol

Solpadeine Max Soluble Tablets are suitable for migraines, headache, backache, rheumatic pain, period pain, dental pain, strains & sprains and sciatica.
*Based on absorption data

How to use

Red capsule

Tablet

  • Adults can take 2 tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 tablets in 24 hours
  • Children aged 16-18 years can take 1-2 tablets every 6 hours as needed to relieve discomfort. Do not take more than 8 tablets in 24 hours
  • Children aged 12-15 years can take 1 tablet every 6 hours as needed to relieve discomfort. Do not take more than 4 tablets in 24 hours

Always read the label

  • Paracetamol 500mg
  • Codeine 12.8mg

Maximum three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.

Solpadeine Max is only available to buy from your local pharmacy it contains codeine, which can be habit-forming. You can also buy Solpadeine Max online but you will need to complete a patient questionnaire that will be checked by a pharmacist.

Soluble tablet

Soluble

  • Adults can take 2 soluble tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 soluble tablets in 24 hours
  • Children aged 16-18 years, can dissolve 1-2 soluble tablets in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 8 soluble tablets in 24 hours
  • Children aged 12-15 years, can dissolve 1 soluble tablet in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 4 soluble tablets in 24 hours

Always read the label

  • Paracetamol 500mg
  • Codeine 12.8mg
  • Caffeine 30mg

Maximum three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.

Solpadeine Max is only available to buy from your local pharmacy it contains codeine, which can be habit-forming. You can also buy Solpadeine Max online but you will need to complete a patient questionnaire that will be checked by a pharmacist.

Pain explained

Select a type of pain to read about causes, what you can do to help relieve it, and which treatments are most appropriate.

Solpadeine® Max Soluble Tablets, Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg, Caffeine 30mg For the treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Contains codeine. Can cause addiction. Use for 3 days only. Always read the leaflet.

Solpadeine® Headache Soluble Tablets contain Paracetamol and Caffeine – a mild analgesic and antipyretic formulated to give extra pain relief. Always read the leaflet.

Solpadeine® Plus, Solpadeine® Max and Solpadeine® Headache products are not recommended for children under 12 years of age.

SolpaOne® 1000mg Effervescent Tablets contains paracetamol. For the treatment of mild to moderate pain and/or fever. For adults and adolescents over 50kg of body weight aged 16 years and above. Always read the leaflet.

*New pack size of 24 soluble tablets for 3 day use in adults